# SDR SWIA2021062859037

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 693-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE SREAS OF CORROSION ON L/H PRESSURE SILL FROM F/S 693-847     (C-CHECK RO 6/22/2021)    APPLIED TEMPORARY REPAIR TO LEFTHAND PRESSURE SILL BETWEEN F797.00 TO FS830.40 IAW REO 690-53-41-261 REV-- DATE 2021-04-28.  (SEE CONTINUATION FOR FURTHER DETAILS) / RE-INSPECT REQUIREMENTS AT FIRST 1600 FLIGHT HOURS PER STEP 11 AND REPEAT INSPECTION REQUIREMENTS AT EVERY 3200 FLIGHT HOURS THEREAFTER PER STEP 12.   / AT THE EXPIRY OF 5595 FLIGHT CYCLES REPLACE REWORKED PRESSURE SILL DECKS PER STEP 13.  / COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEKS NOTED.
